| Model Number |
D7768 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an aortic valve replacement and coronary artery bypass graft surgery on an unknown date and suture was used.During closing of the aorta, the suture was broken when tying a knot.The operation time was extended within 30 minutes.There were no adverse consequences to the patient.No additional information was provided.